# SDR SWAA2016111409615

- Difficulty date: October 18, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 66,718 hours, 53,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER AFT CORNER SKIN CRACKED BETWEEN BS 326 TO BS 355, BETWEEN STR 14L TO STR 18L.  REPAIRED SKIN IAW EA.
